# SDR AALA20150204020

- Difficulty date: February 4, 2015
- Submitted: February 6, 2015
- Operation: Air carrier
- Aircraft: N680AN
- Make and model: Boeing 757223
- Aircraft serial: 29590
- Aircraft time: 49,117 hours, 17,115 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bearing
- Condition: Lack Of Lube
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

EMERGENCY DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING APPROACH WHEN FLAP SELECTED TO 1 CREW RECEIVED AN EICAS TE FLAP DISAGREE INDICATION.  EXTENDED FLAPS TO 20 DEGS USING QRH PROCEDURES. ACCOMPLISHED FIM 27-51-00-815-808 & FSEU BITE CHECK WITH NO FAULTS FOUND.  INSPECTED FLAP TRANSMISSIONS, NO OVERLOAD INDICATED.  LUBED TE FLAP TRACK BEARINGS & OPERATED FLAPS.  SYS CHECKED NORMAL.
